MAUDE Adverse Event Report: COVIDIEN JOEY 1000ML SAFETY SCREW SPIKE; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 1000ML SAFETY SCREW SPIKE; PUMP, INFUSION, ENTERAL
Model Number 765100
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the end user reported over the past few months the feeding sets are coming apart where the tube meets the connector causing the formula to leak.There was no patient harm.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Eight used samples were received for evaluation.Visual and functional inspection was performed and found 3 cross spikes detached from the line, the reported condition has been confirmed.A corrective and preventive action has been initiated to address the reported issue.

Brand Name
JOEY 1000ML SAFETY SCREW SPIKE
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12365440
Report Number1282497-2021-10571
Device Sequence Number4407282
Product Code LZH
UDI-Device Identifier20884521155784
UDI-Public20884521155784
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2024
Device Model Number765100
Device Catalogue Number765100
Device Lot Number211020123
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2021
Usage of Device A
Patient Sequence Number1
Patient SexUnknown